# SDR 2020FA0000109

- Difficulty date: June 14, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N340UM
- Make and model: Cessna 120
- Aircraft serial: 340A0698
- Engine: Cont TSIO520*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Shaft
- Condition: Broken
- Location: Alternator
- Part time: 331 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR WAS INSTALLED ON ENGINE.  ENGINE INSTALLED IN ACFT ON 3/1/2017 ACFT TT 5410.1 SHAFT IN ALTERNATOR BROKEN, REMOVED 6/12/2019 ACFT TT5740.9 TIME IN SERVICE 330.8 HOURS.
